آمار

تعداد نشریات25
تعداد شماره‌ها488
تعداد مقالات5,068
تعداد مشاهده مقاله7,370,657
تعداد دریافت فایل اصل مقاله4,966,133
Hoa, N. V.. (1399). On the stability for implicit uncertain fractional integral equations with fuzzy concept. نشریه علمی دانشگاه سیستان و بلوچستان, 18(1), 185-201. doi: 10.22111/ijfs.2021.5882
N. V. Hoa. "On the stability for implicit uncertain fractional integral equations with fuzzy concept". نشریه علمی دانشگاه سیستان و بلوچستان, 18, 1, 1399, 185-201. doi: 10.22111/ijfs.2021.5882
Hoa, N. V.. (1399). 'On the stability for implicit uncertain fractional integral equations with fuzzy concept', نشریه علمی دانشگاه سیستان و بلوچستان, 18(1), pp. 185-201. doi: 10.22111/ijfs.2021.5882
Hoa, N. V.. On the stability for implicit uncertain fractional integral equations with fuzzy concept. نشریه علمی دانشگاه سیستان و بلوچستان, 1399; 18(1): 185-201. doi: 10.22111/ijfs.2021.5882


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.